# SDR SWAA2025080689844

- Difficulty date: July 9, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,027 hours, 34,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED FASTENER HOLE ON PREVIOUS REPAIR UPPER FLANGE OF BS 986 FLOORBEAM AT LBL 43 NUTPLATE HOLE; WL 208.  REMOVED AND REPLACED BS 986 FLOOR BEAM UPPER FLANGE LBL 43 PREVIOUS REPAIR FILLER IAW 53-70-51-2R-6 REPAIR 6.;[02] VERIFIED CORRECTIVE ACTION 1
